MAUDE Adverse Event Report: ARTHREX, INC. NANOSCOPIC RELEASE SYSTEM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. NANOSCOPIC RELEASE SYSTEM; ORTHOPEDIC MANUAL SURG INSTR
Model Number NANOSCOPIC RELEASE SYSTEM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 08/28/2025, it was reported by a sales representative via (b)(4) that an ar-8850ds nanoscopic release system dialator cut the distal portion of transverse ligament making the visual of the scope unworkable.This occurred during use in a case with no patient effect.The case was completed by converting to an open procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause of the reported issue is attributed to use-related factors, specifically unintended mechanical interaction between the ar-8850ds nanoscopic release system dilator and the transverse ligament during advancement, resulting in an unintended cut to the distal portion of the ligament and loss of visualization.

Brand Name
NANOSCOPIC RELEASE SYSTEM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23084741
Report Number1220246-2025-03920
Device Sequence Number10065021
Product Code LXH
UDI-Device Identifier00888867390300
UDI-Public(01)00888867390300(11)220501(17)270430(10)5149160558
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNANOSCOPIC RELEASE SYSTEM
Device Catalogue NumberAR-8850DS
Device Lot Number5149160558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown